Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

High order explicit local time stepping methods for hyperbolic conservation laws


Authors: Thi-Thao-Phuong Hoang, Lili Ju, Wei Leng and Zhu Wang
Journal: Math. Comp. 89 (2020), 1807-1842
MSC (2010): Primary 65M20, 65L06, 65M12
DOI: https://doi.org/10.1090/mcom/3507
Published electronically: January 29, 2020
Full-text PDF
View in AMS MathViewer New

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 65M20, 65L06, 65M12

Retrieve articles in all journals with MSC (2010): 65M20, 65L06, 65M12


Additional Information

Thi-Thao-Phuong Hoang
Affiliation: Department of Mathematics and Statistics, Auburn University, Auburn, Alabama 36849
Email: tzh0059@auburn.edu

Lili Ju
Affiliation: Department of Mathematics, University of South Carolina, Columbia, South Carolina 29208
Email: ju@math.sc.edu

Wei Leng
Affiliation: State Key Laboratory of Scientific and Engineering Computing, Chinese Academy of Sciences, Beijing 100190, People’s Republic of China
Email: wleng@lsec.cc.ac.cn

Zhu Wang
Affiliation: Department of Mathematics, University of South Carolina, Columbia, South Carolina 29208
Email: wangzhu@math.sc.edu

DOI: https://doi.org/10.1090/mcom/3507
Received by editor(s): May 22, 2019
Received by editor(s) in revised form: October 24, 2019
Published electronically: January 29, 2020
Additional Notes: This work was partially supported by the U.S. Department of Energy under grant numbers DE-SC0016540 and DE-SC0020270 and the U.S. National Science Foundation under grant numbers DMS-1818438 and DMS-1913073.
Article copyright: © Copyright 2020 American Mathematical Society